# SDR UPS99828801

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37552222
- Condition: Cracked
- Location: Bs 822.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, FS 822.5 FLOORBEAM AT LBL 24, THE AFT SPLICE FITTING IS CRACKED.  REMOVED AND REPLACED THE SPLICE FITTING IAW SRM 51-1-20D AND 51-3-0.
